MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +12; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 40MM +12; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-40-740
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to dislocation.Dor: (b)(6) 2021 left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history batch : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DLT TS CER HD 12/14 40MM +12
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12275952
Report Number1818910-2021-17021
Device Sequence Number3112885
Product Code KWA
UDI-Device Identifier10603295033721
UDI-Public10603295033721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-40-740
Device Catalogue Number136540740
Device Lot Number9263839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 40IDX56OD; DLT TS CER HD 12/14 40MM +12; ALTRX +4 NEUT 40IDX56OD; DLT TS CER HD 12/14 40MM +12
Outcome Attributed to Adverse Event Required Intervention;